Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Right sided abdominal pain, backache, discomfort on sitting, appendicitis ruled out, normal ovary and uterus, cleared UTI. Cause of pain?

im 29, female single, i have right side abdominal pain and backache . when i sit it causes discomfort. i been to the hospital twice this week but nothing abnormal found on my ovary, uterus. i was also cleared of appendicitis . i was diagnosed with urinary tract infection but yesterday i did rectal exam blood and urine test. they noted i was improving because the presence of bacteria was greatly reduced from 404 to 44. i just like to ask what causes my right side abdominal pain and backache? because it still hurts
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hello Madam,
I understand you did get most of the common work up for right sided abdominal pain. I am happy that you were cleared of appendicits and ovarian causes. I hope you got CT scan to get that ruled out. If anything else major causing your problem, that would be shown in the CT scan. Also, as you know, the urinary tract information can also cause abdominal pain that should be resolved after it is totally treated. I would recommend you to keep yourself hydrated enough if this is the only problem. The other reasons in an young woman to be considered for abdominal pain are irritable bowel syndrome and any muscle spasms. If it is a irritable bowel syndrome, the abdominal pain is more likely to be associated with alternating diarrhea or constipation and may be related to any stressful factors in the life. If it is a muscle pull that is causing your back and abdominal pain, it might get better with warm compressions or a muscle relaxant which you can get after seeing your primary care physician. At this stage, I would recommend you to keep hydrated and finish the course of antibiotc for uti. If it does not get better after a couple of days, may be you may have to be re evaluated by your primary care physician for possible other causes as I discussed above. Hope this helps you to some extent.
Answered: Mon, 1 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor